# SDR DALA2021092705780

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 67,183 hours, 24,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8131814) DURING INSPECTION FOUND DENT AND GOUGE 2 FEET FWD OF LAV SVC PANEL AT STA 817 BETWEEN STRINGERS 23L AND 24L. OK TO INSTALL FILLER, DOUBLER AND TRIPLER REPAIR PARTS. COMPLETED REPAIR PER B737 CRM 53-00-01-2R-42 REPAIR ALTERNATIVE 2.
